# SDR DL72S991641

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Engine: Pwa JT8D15A
- System (JASC): 7320 · Fuel Controlling System
- Part: Bushing
- Condition: Worn
- Location: Nr 2 Fuel Contl
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO BHM, NR 2 THROTTLE RETARDED TO IDLE NR 2 ENG WENT TO HIGH POWER SETTING AND DID NOT RESPOND TO THROTTLE MOVEMENT.  ACCOM PRECAUTIONARY ENG SHUTDOWN.  OPENED NR 2 ENG COWLING AT GATE AND FOUND THE BUSHING ON THE FUEL CONTROL ROD WORN OUT.  REPLACED ROD END BUSHING, RAN ENGINE PER PFHB, CKS GOOD.
